CSpace

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
The Grassmannian of affine subspaces 期刊论文
FOUNDATIONS OF COMPUTATIONAL MATHEMATICS, 2020, 页码: 38
Authors:  Lim, Lek-Heng;  Wong, Ken Sze-Wai;  Ye, Ke
Favorite  |  View/Download:5/0  |  Submit date:2020/06/30
Affine Grassmannian  Affine subspaces  Schubert calculus  homotopy and (co)homology  Probability densities  Distances and metrics  Multivariate data analysis  
EFFECTIVE DEFINABILITY OF KOLCHIN POLYNOMIALS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2020, 卷号: 148, 期号: 4, 页码: 1455-1466
Authors:  Freitag, James;  Sanchez, Omar Leon;  Li, Wei
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Differential fields  Kolchin polynomial  effective definability in families  
Representations of E-7, equivalent combinatorics and algebraic varieties 期刊论文
JOURNAL OF ALGEBRA AND ITS APPLICATIONS, 2018, 卷号: 17, 期号: 3, 页码: 22
Authors:  Xu, Xiaoping
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Inhomogeneous representation  simple Lie algebra E-7  exponential-polynomial function  equivalent combinatorics  algebraic variety  
Phase retrieval from the magnitudes of affine linear measurements 期刊论文
ADVANCES IN APPLIED MATHEMATICS, 2018, 卷号: 93, 页码: 121-141
Authors:  Gao, Bing;  Sun, Qiyu;  Wang, Yang;  Xu, Zhiqiang
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Phase retrieval  Frame  Sparse signals  Algebraic variety  
SPECIAL BIRATIONAL TRANSFORMATIONS OF TYPE (2,1) 期刊论文
JOURNAL OF ALGEBRAIC GEOMETRY, 2018, 卷号: 27, 期号: 1, 页码: 55-89
Authors:  Fu, Baohua;  Hwang, Jun-Muk
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
The Gelfand-Kirillov dimension of a unitary highest weight module 期刊论文
SCIENCE CHINA-MATHEMATICS, 2015, 卷号: 58, 期号: 12, 页码: 2489-2498
Authors:  Bai ZhanQiang;  Hunziker, Markus
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
unitary highest weight module  associated variety  Gelfand-Kirillov dimension  nilpotent orbit  
multiplicitypreservingtriangularsetdecompositionoftwopolynomials 期刊论文
journalofsystemsscienceandcomplexity, 2014, 卷号: 27, 期号: 6, 页码: 1320
Authors:  Cheng Jinsan;  Gao Xiaoshan
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Uniform boundedness of torsion subgroups of linear groups 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2008, 卷号: 24, 期号: 2, 页码: 305-310
Authors:  Sun, Bin Yong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
linear algebraic group  finite subgroup  torsion conjecture  torsion subgroup  
Globally optimal solutions of max-min systems 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2007, 卷号: 39, 期号: 3, 页码: 347-363
Authors:  Tao, Yuegang;  Liu, Guo-Ping;  Chen, Wende
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
global optimization  high matrix  k(s) -control vector  max-min system  optimal max-only projection set  
Kazhdan-Lusztig basis and a geometric filtration of an affine Hecke algebra 期刊论文
NAGOYA MATHEMATICAL JOURNAL, 2006, 卷号: 182, 页码: 285-311
Authors:  Tanisaki, Toshiyuki;  Xi, Nanhua
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30